Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    14
  • comments
    11
  • views
    10253

Increasing Bactrim Dosage

myAMBERromance

1292 views

Well- its been a full week since I started the 1/2 of a. 800-160mg dosage of bactrim, and so far I've had no side effects to speak of and no rash in sight! Which, usually after being on an antibiotic for a week I start seeing the little prickly rashbumps popping up on my chest and neck, so its a good sign to me that there's no sign of a rash any time soon. Doubled my dose as of this morning (which means I'm still only taking half the dose my derm prescribed) and we'll see how this goes for the next few weeks :) No noticeable results in acne clarification yet, but I'm thinking the upped dose will definitely fix that. As of now, my skin is drastically better than it was two months ago (before starting spiro). My face and neck are probably 90% clear right now, I only have about three minor spots that are healing at the moment ( because I did a bad thing and picked at clogged pores that would've been fine if left alone, but because I picked- they got aggravated and turned into pimples D:< I was so angry with myself, I'm swearing off picking from now on) but my back and chest are still not looking that great. Mainly because I have a hard time not picking at it, which irritates things and makes them worse. I started using the Acanya on my chest, since it has worked wonders on my face and neck, and hopefully that will take care of things. I've never had a problem with acne on my chest, so its really frustrating that I'm breaking out there and can't find any explanation for the cause of breakouts. I haven't changed anything in my routine, except that I'm not tanning on a regular basis, and that hasn't been a huge problem in the past. I don't see whay that would cause such big problems now :/ anyways, like I said- hopefully the Acanya will take care of that. Will check back in another week or so with the results from my upped dosage! If all goes well with the Bactrim, I may up my Spiro as well.

*** Speaking of Spiro, its still working like a charm in reducing my hormonal acne. Its not totally eliminated, but greatly amazingly reduced. One odd thing was that my cycle started a full 10 days early this month.. which is strange because my cycle is usually very regular and falls on the same day every month. I don't know if the change is from the Spiro, but other than coming early, the cycle was normal in duration and whatnot so who knows. The great thing about it is though- usually I have about a week of terrible skin leading up to starting, so I always know when its coming- but the past two cycles (this sporadic one included) I've had virtually NO hormonal breakout!! Which explains why this cycle came completely out of the blue. So really, I don't care if the Spiro effects my cycle, as long as it keeps the breakouts away, I'm pretty darn happy.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×